zbMATH — the first resource for mathematics

Uniform asymptotics of the finite-time ruin probability for all times. (English) Zbl 1237.91139
The study focuses on the uniform asymptotic behavior of the finite-time ruin probability, within a risk framework which provides advancements about the hypotheses involving claim sizes.
In particular, the authors consider independent strong subexponential claim sizes and widely lower orthant dependent inter-occurrence times. Within this renewal model the asymptotics of the finite-time ruin probability are investigated.

91B30 Risk theory, insurance (MSC2010)
60K10 Applications of renewal theory (reliability, demand theory, etc.)
Full Text: DOI
[1] Block, H.W.; Savits, T.H.; Shaked, M., Some concepts of negative dependence, Ann. probab., 10, 765-772, (1982) · Zbl 0501.62037
[2] Chistyakov, V.P., A theorem on sums of independent positive random variables and its applications to branching process, Theory probab. appl., 9, 640-648, (1964) · Zbl 0203.19401
[3] Cline, D.B.H.; Samorodnitsky, G., Subexponentiality of the product of independent random variables, Stochastic process. appl., 49, 75-98, (1994) · Zbl 0799.60015
[4] Denisov, D.; Foss, S.; Korshunov, D., Tail asymptotics for the supremum of a random walk when the Mean is not finite, Queueing syst., 46, 15-33, (2004) · Zbl 1056.90028
[5] Ebrahimi, N.; Ghosh, M., Multivariate negative dependence, Comm. statist. theory methods, 10, 307-337, (1981) · Zbl 0506.62034
[6] Embrechts, P.; Klüppelberg, C.; Mikosch, T., Modelling extremal events for insurance and finance, (1997), Springer-Verlag Berlin · Zbl 0873.62116
[7] Jiang, T., Large-deviation probabilities for maxima of sums of subexponential random variables with application to finite-time ruin probabilities, Sci. China ser. A, 51, 1257-1265, (2008) · Zbl 1149.91037
[8] Klüppelberg, C., Subexponential distributions and integrated tails, J. appl. probab., 25, 132-141, (1988) · Zbl 0651.60020
[9] Kočetova, J.; Leipus, R.; Šiaulys, J., A property of the renewal counting process with application to the finite-time ruin probability, Lith. math. J., 49, 55-61, (2009) · Zbl 1185.60098
[10] Korshunov, D., Large-deviation probabilities for maxima of sums of independent random variables with negative Mean and subexponential distribution, Theory probab. appl., 46, 355-366, (2002) · Zbl 1005.60060
[11] Leipus, R.; Šiaulys, J., Asymptotic behaviour of the finite-time ruin probability under subexponential claim sizes, Insurance math. econom., 40, 498-508, (2007) · Zbl 1183.91073
[12] Leipus, R.; Šiaulys, J., Asymptotic behaviour of the finite-time ruin probability in renewal risk model, Appl. stoch. models bus. ind., 25, 309-321, (2009) · Zbl 1224.91070
[13] Liu, L., Precise large deviations for dependent random variables with heavy tails, Statist. probab. lett., 79, 1290-1298, (2009) · Zbl 1163.60012
[14] Matula, P., A note on the almost sure convergence of sums of negatively dependent random variables, Statist. probab. lett., 15, 209-213, (1992) · Zbl 0925.60024
[15] Sgibnev, M.S., Submultiplicative moments of the supremum of a random walk with negative drift, Statist. probab. lett., 32, 377-383, (1997) · Zbl 0903.60055
[16] Tang, Q.H., Asymptotics for the finite time ruin probability in the renewal model with consistent variation, Stoch. models, 20, 281-297, (2004) · Zbl 1130.60312
[17] Tang, Q.H., Uniform estimates for the tail probability of maxima over finite horizons with subexponential tails, Probab. engrg. inform. sci., 18, 71-86, (2004) · Zbl 1040.60038
[18] Wang, K.; Wang, Y.; Gao, Q., Uniform asymptotics for the finite-time ruin probability of a new dependent risk model with a constant interest rate, Methodol. comput. appl. probab., (2010)
[19] Wang, Y.; Cheng, D., Basic renewal theorems for a random walk with widely dependent increments and their applications, J. math. anal. appl., 384, 597-606, (2011) · Zbl 1230.60095
[20] Wang, Y.; Wang, K., Random walks with non-convolution equivalent increments and their applications, J. math. anal. appl., 374, 88-105, (2011) · Zbl 1214.60016
[21] Wang, Y.; Yang, Y.; Wang, K.; Cheng, D., Some new equivalent conditions on asymptotics and local asymptotics for random sums and their applications, Insurance math. econom., 40, 256-266, (2007) · Zbl 1120.60033
[22] Yang, Y.; Leipus, R.; Šiaulys, J.; Cang, Y., Uniform estimates for the finite-time ruin probability in the dependent renewal risk model, J. math. anal. appl., 383, 215-225, (2011) · Zbl 1229.91169
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.